# SDR CALA2024022600539

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 32,372 hours, 11,743 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Missing
- Location: Waste Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RAMP FOUND WASTE SERVICE DOOR MISSING UPON ARRIVAL. CAN NOT DETERMINE WHEN PART DEPARTED AIRPLANE. NO OTHER STRUCTURE DAMAGE NOTED TO SURROUNDING STRUCTURE. PERFORMED VISUAL INSPECTION OF SURROUNDING STRUCTURE. NO FURTHER DAMAGE NOTED. REF AMM 05-51-59-200-801. PERFORMED CONDITIONAL INSPECTION NO FURTHER DAMAGE NOTED. REF AMM 05-51-59-200-801. SDR CREATED #1035247.  VAC SYSTEM SERVICE PANEL INSTALLED IAW AMM: 52-49-07/401.
